# SDR P5CA2010060801640

- Difficulty date: June 8, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 42,029 hours, 6,876 cycles
- Engine: Ge CF680
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 ENGINE LT & RT CORE COWLS DAMAGED AT FORWARD EDGE AT 6 O'CLOCK POSITION.  TIME LIMITED REPAIR PART ONE ACCOMPLISHED PER ENGINEERING ORDER 4471A057, WITH FAA 8110-3 DATED 08 JUN 2010. DVI EVERY 15 FLIGHT CYCLES AND PERMANENT REPAIR PRIOR TO 50 FLIGHT CYCLES AFTER PART ONE.
